On maximum likelihood estimation of the center of a centrally symmetric convex domain

A. Amey, A. K. Gupta, V. Norton, G. J. Székely

Research output: Contribution to journalArticle

Abstract

Given a sample from a uniform distribution on a centrally symmetric convex domain, a maximum likelihood estimator of its center is constructed and its efficiency is discussed.

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalJournal of Statistical Computation and Simulation
Volume39
Issue number1-2
DOIs
Publication statusPublished - May 1 1991

Fingerprint

Maximum likelihood estimation
Convex Domain
Uniform distribution
Maximum Likelihood Estimation
Maximum Likelihood Estimator
Maximum likelihood
Maximum likelihood estimator

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modelling and Simulation
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this

@article{49f36b809fb94c738485cb8d0ad3dce4,
title = "On maximum likelihood estimation of the center of a centrally symmetric convex domain",
abstract = "Given a sample from a uniform distribution on a centrally symmetric convex domain, a maximum likelihood estimator of its center is constructed and its efficiency is discussed.",
author = "A. Amey and Gupta, {A. K.} and V. Norton and Sz{\'e}kely, {G. J.}",
year = "1991",
month = "5",
day = "1",
doi = "10.1080/00949659108811334",
language = "English",
volume = "39",
pages = "1--7",
journal = "Journal of Statistical Computation and Simulation",
issn = "0094-9655",
publisher = "Taylor and Francis Ltd.",
number = "1-2",

}

On maximum likelihood estimation of the center of a centrally symmetric convex domain. / Amey, A.; Gupta, A. K.; Norton, V.; Székely, G. J.

In: Journal of Statistical Computation and Simulation, Vol. 39, No. 1-2, 01.05.1991, p. 1-7.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On maximum likelihood estimation of the center of a centrally symmetric convex domain

AU - Amey, A.

AU - Gupta, A. K.

AU - Norton, V.

AU - Székely, G. J.

PY - 1991/5/1

Y1 - 1991/5/1

N2 - Given a sample from a uniform distribution on a centrally symmetric convex domain, a maximum likelihood estimator of its center is constructed and its efficiency is discussed.

AB - Given a sample from a uniform distribution on a centrally symmetric convex domain, a maximum likelihood estimator of its center is constructed and its efficiency is discussed.

UR - http://www.scopus.com/inward/record.url?scp=84954752664&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84954752664&partnerID=8YFLogxK

U2 - 10.1080/00949659108811334

DO - 10.1080/00949659108811334

M3 - Article

VL - 39

SP - 1

EP - 7

JO - Journal of Statistical Computation and Simulation

JF - Journal of Statistical Computation and Simulation

SN - 0094-9655

IS - 1-2

ER -